# SDR COM20377

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- System (JASC): 8010 · Engine Cranking
- Part: Start Switch
- Part number: H2211
- Condition: Defective
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START TEST SWITCH WILL CAUSE RT ENGINE TO START.  (FUEL FLOW AND IGNITION).  REPLACED THE START SWITCH.
